# SDR SIMA200905406

- Difficulty date: February 20, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- Aircraft time: 10,920 hours, 9,790 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 9804 CREW REPORTED HALF OF EMERGENCY FLOOR LIGHTING STRIPS ARE INOPERATIVE AND SERVICE DOOR EMERGENCY LIGHTS INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED INVERTER NR 2 IAW 33-50-50, OPERATIONS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
